# SDR IPXA2018042508901

- Difficulty date: April 21, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 16,675 hours, 10,914 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Inoperative
- Location: Control Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF,  THE  LANDING GEAR HANDLE STUCK IN THE CENTER OR DOWN POSITION. COULD NOT RAISE THE HANDLE TO THE UP POSITION.   GEAR REMAINED DOWN AND LOCKED.  REPLACED THE LANDING GEAR CONTROL SWITCH UNIT IAW MM 32-31-11-0401, CHECKED OK.
